# SDR AALA990127

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1130 BELLFRAME TOP DAMAGED, HOLE FROM TOO LONG OF A SCREW, ABOVE STRINGER 27R.  REMOVED DAMAGED AND INSTALLED DOUBLER IAW SRM 53-10-4, AT STATION 1130 BELLFRAME STRINGER 27R.  (M)
